Expansion formulae for first-order partial derivatives of thermal variables

Dearden E.W. (1995) Expansion formulae for first-order partial derivatives of thermal variables. European Journal of Physics, 16 2: 76-79. doi:10.1088/0143-0807/16/2/006


Author Dearden E.W.
Title Expansion formulae for first-order partial derivatives of thermal variables
Journal name European Journal of Physics   Check publisher's open access policy
ISSN 0143-0807
Publication date 1995
Sub-type Article (original research)
DOI 10.1088/0143-0807/16/2/006
Volume 16
Issue 2
Start page 76
End page 79
Total pages 4
Subject 3100 Physics and Astronomy
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 06:08:38 EST by System User